Hallow Dear Asmaa,
Norethisteroe is a Progesterone
preparation. It does cause engorgement and soreness of the breasts. If increases the acidity and also due to effect on liver
, it does cause nauseating feeling. However, after discontinuing the medicines, these symptoms should not persist. Norethisterone
being progestational medicine, may act like birth control pill; however after discontinuing the pills, it should not create any problem in conception. You do have good chances of pregnancy
provided you are releasing your eggs fairly regularly, there is no block anywhere in your genital organs and the husband has a good quality semen. You may get these tested if you do not conceive in fair time.
Currently, if you have not missed your period and are still sick for more than 4 months, please report to your physician to get your Liver function test done. Norethisterone may diminish the function of liver and then these symptoms may continue.
Take Folic acid
I hope this helps you.
Dr. Nishikant Shrotri